I have been on the Fetanyl Patch since the last weekend in March. I use the 25mcg patches. I went in to see my doctor on April 25 and he gave me a script for 10 patches. I told him that they are only lasting 2 days, but I didn't want any increase in them. I called them today and asked him about increasing my dosage and he knows that they are only lasting 2 days instead of 3. I go in to pick up the script and it says "DNF til 5-21-08". Why would he not let me fill it until a week from today when he knows that they are not lasting me? This means I am out of patches until a week from today and I have already started feeling the effects of not having one on. Should I call him back tomorrow and ask him if I can fill it? Any advice is appreciated.
Yes...call him back. Im sitting here out of meds because my doc didnt get my messages for 5 days, and I'll never let it happen again, ever.
Good luck...My doc lets me change mine every 2 days.
I got a script of 10 patches filled on the 25th of April. When he gave me the script, I told him that they were only lasting 2 days, but I didn't want an increase in dosage. So, I ended up changing every 2 days instead of 3. I go in today and this happens. I don't want him getting angry with me and end up with no doctor.
i feel the same way...isnt it horrible to have to feel that we could lose our livelyhood because of fear based crap?
My doc is very kind too, and Im sure if he knew I was in distress he would have called sooner. I dont think those message ppl or FD ppl tell them anything.
Yes, he told me to change it from 72-48 hours. I'm going to call him tomorrow and tell him that I'm out of the patches because of me going from 72-48 hour schedules. I just can't see how he could let me just all of a sudden not have any patches after being on them for this long. Does anyone else have any insight on this as to what is the best thing to do?
Ok, I woke up around 3 this morning with very bad withdrawls. I've been throwing up and can't stop shaking. I also have some chest pains and very bad headaches. I barely slept last night. I'm going to call my doctor this morning and tell him that I am without any medicine. Isn't it wrong for him to let me go without any medicine at all instead of tapering me? I still don't understand why he dated the script for the 21st. I'm sort of afraid to call him today to ask him if I can fill it today, but I can't go through this. I have 2 kids to take care of. I'm still open to any advice.
I'm not trying to insult you or anything...but is there something you're not telling us? Because I'm a little confused as to why your scared to call your doc...this really just sounds like an honest mistake that a phone call would probably clear up. I don't understand why you don't just call your doc instead of going through all this agony.
I told him that they are only lasting 2 days, but I didn't want any increase in them. I called them today and asked him about increasing my dosage and he knows that they are only lasting 2 days instead of 3. I go in to pick up the script and it says "DNF til 5-21-08".
Many times when a new script is made out, it is made out by the nurse, then signed by the doc. (At least in my PM's office) If the nurse was going by your chart, which is the usual practice, she may have seen only what you said when you were in his office......which was that you didn't want any increase. The doc may not have had the opportunity to update your chart.
So the nurse or whoever wrote the script just assumed it would be for the same as last time, to run out on the day it would have, origionaly, without the increase.
Not totally sure that is what happened. Just a thought.........